# SDR 95ZZZX2564

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 2436 · DC Regulator
- Part: Generator
- Part number: D26
- Condition: Shorted
- Location: Dc System
- Part time: 11 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR SHORTED BY ELECTRICAL PROBLEM IN GENERATOR CIRCUIT.  TRACED TO EMERGENCY GENERATOR RESET BUTTON.  REMOVED AND REPLACED VOLTAGE REGULATOR.
